# SDR CALA2013110792714

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,714 hours, 10,592 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT CARGO DOOR AFT SIDE OF DOOR CUTOUT FRAME WEB CRACKED & TORN BELOW E-6 EQUIPMENT RACK.  REPAIRED IAW B767-300 SRM 53-00-07, REPAIR 3, FIG 201.
